Help For Gardasil Side Effects

by Christiane Northrup, M.D.

Vaccines

Dear Dr. Northrup,

I read your article on the dangers of Gardasil on your homepage in July and have a question. If a young woman gets the Gardasil vaccine and experiences negative side effects, what can be done?

My daughter, 20 years old, had a Gardasil shot five weeks ago and has experienced dizziness, light-headedness, loss of balance, weakness and pain in her legs, and confused thinking. This is a young woman who was healthy and functioning very well until the day she was given her Gardasil shot.

Her doctors appear baffled and say that her symptoms have nothing to do with Gardasil. We are scheduled to see a holistic nutritionist next week. Tomorrow she goes for a Brain MRI to rule out MS and a brain tumor.

Since she is in the middle of a rigorous college program, this is a significant disruption in her life. Even so, this is a horrible thing for any woman to go through. I have no idea how to help her. So far, the only information I have found is about the thousands of young women whose lives have been destroyed from this drug. Any help you could give me would be greatly appreciated. – A.C.

 

Dear A.C.,

Thank you so much for your question regarding what to do about the adverse side effects of Gardasil. Here’s the situation: Vaccines are full of materials that can be toxic, especially to the central nervous system. My colleague Dr. Sherri Tenpenny is an expert on the adverse effects of vaccines and why, in some individuals, they can be harmful. Click on these links for Dr. Sherri Tenpennyand her Vaccine Information Center to learn more.

The bottom line is that in order for the vaccine to work, it has to contain an adjuvant, a substance that stirs up the immune system enough so that, later on, it will recognize the injected, inactivated bacteria or virus as an enemy. Adjuvants are often made from substances that contain mercury or aluminum. And these are very toxic to the nervous system. Vaccines contain many other substances as well—any of which can cause an adverse reaction when injected. I believe that this could explain your daughter’s dilemma.

That said, please understand that there is NO illness or condition that is incurable. There are published reports of remissions from all known diseases. So that is the first thing I want you to know.

I applaud your choice of a holistic nutritionist as a first step. The body can often heal itself with optimal nutrition. I’d also recommend a good pharmaceutical grade multivitamin/mineral and antioxidant regimen.

If necessary, it might also be useful for your daughter to see a healthcare practitioner who is familiar with detoxification regimens that include oral chelation. Oral chelation can be very effective for ridding the body of toxic heavy metals such as aluminum and mercury. A substance known as Zeolite is particularly good for this. In my research so far, the most reliable brand is made by Waiora. This is available on the Web. (Not all Zeolite’s are the same. You have to get one that has been proved effective by third party labs.) To find a healthcare practitioner who is familiar with detoxification regimens, I recommend that you go to the Web site of the Institute for Functional Medicine.

There are other approaches that I would add as well. Robert Fritchie, a retired engineer, has researched the power of Divine Love for over 30 years and has developed a protocol for using this high vibration energy for healing. I believe that this is the basis for all spiritual healing and the effectiveness of prayer. To learn more go to www.worldserviceinstitute.org. I have found this approach very effective. And Robert has used it effectively to cure everything from cancer to headaches. I have also worked with vibrational healer Deena Spear for many years and have found her work very helpful. Check out her Web site www.singingwoods.org. We are all, in essence, vibrational beings. And changing our vibration is the essence of healing.

Please let me know how your daughter does.

Sending you love and healing – C.N.

Last Updated: August 17, 2009

Christiane Northrup, M.D.

Christiane Northrup, M.D.

Christiane Northrup, M.D., is a visionary pioneer and a leading authority in the field of women’s health and wellness. Recognizing the unity of body, mind, and spirit, she empowers women to trust their inner wisdom, their connection with Source, and their ability to truly flourish.

Comments

Add comment
  1. Christine
    2 months ago

    HI
    I am a health care practitioner and have seen several people whom have had reactions ? related to HPV vaccine. One most alarming is the dramatic change to autoimmune issues, processing food and lupus. Does anyone know of any clinical trials with these issues noted?

  2. Haley
    1 year ago

    I received the Gardasil 9 vaccine December through July for a 3 series and now I’m seeing an arthritis doctor that says I have lupus symptoms. I’m a nurse I am 21 years old and getting that vaccine was the worst mistake of my life. Everyday I hurt and there is nothing I can do but take anti inflammatory medication. I am going to try and see the integrative medicine doctor and see if she can do a treatment to rid my body of all the toxins. Wish these moms would research before they let their children get this..

  3. Nihal kassem
    2 years ago

    I am at a loss since 2013
    My daughter of 29 today,took two shots of gardasil 4 years ago and developped Lupus
    Since then we are living a nightmare
    Is there a way to counter this vaccine
    Kind of deactivate it
    I am willing to do anything
    Thankyou for being so kind as to answer me
    Kindest regards
    Nihal Kassem (mom)

    1. Mich
      2 years ago

      I don’t know for sure if this will help but you can find a heavy metal chelation group on Facebook called Andy Cutler Chelation Think Tank. There are people in that group who have had success chelating their autistic children from heavy metals such as mercury (which they believe was caused by vaccines) and some are finding their children no longer present as autistic or at least not to the extremes they once did. So maybe it will help with detoxing the aluminum contained in the Gardasil vaccine and help your daughter get well again. Also a clean diet high in vegetables and fruits as Dr Northrup suggested. It may not be “Lupus” like dr’s say…many doctors give incorrect diagnoses and labels to things they cannot find an answer for so they diagnose “what it looks like” sometimes as opposed to what it actually is, in your daughters case it sounds more like vaccine poisoning if it coincided with her vaccine.

Leave a Reply

Your email address will not be published. Required fields are marked *